# SDR YENA201702230111

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 65,601 hours, 24,412 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CORRODED ON THE AVIONICS SKIN AIR INLET VALVE ATTACH SURFACE, FRAME 21+8, STRINGER 14L.   REMOVED AND REPLACED THE SKIN DOUBLER IAW SRM 51-72-11, 51-42-11, AND 51-44-11.
